Volume 12 Number 5
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – W
Wake, Preston
Eisenstein Hecke algebras and conjectures in Iwasawa theory
Waldspurger, Jean-Loup
Représentations de réduction unipotente pour SO(2n+1), III: exemples de fronts d'onde
Walker, Mark
Adams operations on matrix factorizations
Walther, Uli
Resonance equals reducibility for A-hypergeometric systems
Walton, Chelsea
Poincar\'e--Birkhoff--Witt deformations of smash product algebras from Hopf actions on Koszul algebras
Actions of some pointed Hopf algebras on path algebras of quivers
Finite dimensional Hopf actions on algebraic quantizations
Wan, Daqing
T-adic exponential sums over finite fields
Wan, Xin
Families of nearly ordinary Eisenstein series on unitary groups
Wang, Julie
A subspace theorem for subvarieties
Webster, Benjamin
Yangians and quantizations of slices in the affine Grassmannian
Weekes, Alex
Yangians and quantizations of slices in the affine Grassmannian
Weyman, Jerzy
Local cohomology with support in generic determinantal ideals
Wiese, Gabor
Multiplicities of Galois representations of weight one
Williams, Edward
Dress induction and the Burnside quotient Green ring
Williams, Lauren
Network parametrizations for the Grassmannian
Wise, Jonathan
Moduli of morphisms of logarithmic schemes
Witaszek, Jakub
On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field
Witherspoon, Sarah
Quantum differentiation and chain maps of bimodule complexes
Finite generation of the cohomology of some skew group algebras
Poincar\'e--Birkhoff--Witt deformations of smash product algebras from Hopf actions on Koszul algebras
Erratum to "Finite generation of the cohomology of some skew group algebras"
Wong, Erick
The number of 2x2 integer matrices with a prescribed integer eigenvalue
Woo, Alexander
Governing singularities of symmetric orbit closures
Wood, Melanie
Mass formulas for local Galois representations to wreath products and cross products
Parametrizing quartic algebras over an arbitrary base
Mass formulas for local Galois representations and quotient singularities II: dualities and resolution of singularities
On $\ell$-torsion in class groups of number fields
Woolf, Matthew
Nef cones of Hilbert schemes of points on surfaces
Wüstholz, Gisbert
Polarization estimates for abelian varieties
Wüthrich, Christian
Self-points on elliptic curves
Wyser, Benjamin
Governing singularities of symmetric orbit closures